Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Fart smell coming from nose, taking antibiotic and a cream, history of hiatal hernia, taken nexium. Cause?

hi I HAVE A FART ODOR COMING FROM MY NOSE. I VE SEEN A ENT BEFORE. HE PUT ON ANTIBIOTICIS AND A CREAM I HAD TO RUB IN MY NOSE. THIS TREATMENT DIDN T WORK. ALSO HAVE A HIATAL HERNIA AND I HAVE SEEN A GASTROENTEROLOGIST . HE PUT ME ON NEXIUM. THIS WAS ABOUT FOUR YEARS AGO. THE ODOR COMING FROM MY NOSE IS SO BAD IT STINKS UP THE WHOLE BASEMENT WHERE I SLEEP. WHAT S CAUSING THIS ODOR?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Feb 2016
Hi.
This is called foetor.
The obvious reason may be in the nose.
If the ENT has said nose is normal then you have to undergo a CT scan of sinuses .
Other probable reasons can be bad oral hygiene ( which I hope you do not have) like caries, infection of gums.
Yo may need a long course of antibiotics and avoid all the factors which cause such problem.
Stop smoking, drinking , foods like containing onions and such things.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor